# SDR DALA2017021701293

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 636-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT RING PAN, FWD LOWER CORNER BS 636 - 927.  THE PAN WAS REPAIRED IAW SRM 56-20-02-2R FIG 202 TYPE B, 51-41-02 0G, AND 51-41-05 0G.
